PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Sacks forcing and the shrink wrapping property

Volume 248 / 2020

Osvaldo Guzmán González, Dan Hathaway Fundamenta Mathematicae 248 (2020), 33-47 MSC: 03E05, 03E35, 03E40. DOI: 10.4064/fm688-2-2019 Published online: 25 September 2019

Abstract

We consider a property stronger than the Sacks property, called the shrink wrapping property, which holds between the ground model and each Sacks forcing extension. Unlike the Sacks property, the shrink wrapping property does not hold between the ground model and a Silver forcing extension. We also show an application of the shrink wrapping property.

Authors

  • Osvaldo Guzmán GonzálezMathematics Department
    University of Toronto
    40 St. George St.
    Toronto, Canada M5S 2E4
    e-mail
  • Dan HathawayMathematics Department
    University of Vermont
    16 Colchester Ave.
    Burlington, VT 05405, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image